Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xXxGabrielaxXx

How long after Claravis can I start treating redmarks?

Recommended Posts

Oooh you want to be careful straight away. I wouldn't do anything for at LEAST a month or two, when you see how your skin is going to behave. Call up your derm and ask to make sure. I'm certainly not an expert, but I've been off Accutane for about a month and my skin and lips are still flaky. I'd be terrified of a peel right now. Isotretinoin slows our skin's healing ability, and you don't want to scar!

Share this post


Link to post
Share on other sites

I too have been plagued with red marks and it seems like with every pimple, regardless of whether I messed with it or not, has left an unsightly mark. I am starting my 5th month of Claravis and have been using a 10% AHA enhanced face lotion during the day and a 12% AHA souffle at night every day for about 2.5 weeks now. I only started treating my marks toward the end of the 4th month. Focus on removing the actual acne and ''under the skin'' bumps that you may (or may not) have and then shift your attention to the red marks. That's what I have been doing and the Enhanced Lotion + the Souffle have drastically changed the condition in which my skin is in. Right now, my skin is so radiant and healthy. It has never looked this good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×